# SDR CALA2025011601917

- Difficulty date: January 12, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N77585
- Make and model: Boeing 737-9
- Aircraft serial: 68826
- Aircraft time: 249 hours, 95 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L GIRT BAR DIFFICULT TO SECURE IN BRACKET SLIDE ATTACHMENT UNEVEN PER FLT CREW, INCORRECT DOOR LOCATION, CORRECT DOOR LOCATION IS 1R REMOVED, ADJUSTED SLIDE SKIRT ND REINSTALLED SLIDE REFERENCE AMM 25-66-01 ADD EMP: U129300 C/W GMM RII REMOVED AND RE-INSTALL SLIDE TO RE POSITION THE SKIRT
